# SDR AALA202308300072

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 42,136 hours, 16,921 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R CHECK DOOR PRESSURE ON FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED THE L2 DOOR DAMPER PER AMM 52-10-00.
